# SDR SWIA2020080751662

- Difficulty date: June 3, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R, BETWEEN BS 310 AND 319 HAD CORROSION AT MULTIPLE LOCATIONS.  THE INTERCOSTAL IS EXFOLIATED 100%, ORIGINAL MATERIAL THICKNESS IS .063" AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG, AND SRM.
